It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-21-2006, 12:25 AM   #1
Member
(male)
 
Join Date: Apr 2006
Posts: 64
frogthedon HB User
Naproxen?

Have anyone ever heard of Naproxen, it's an anti-inflammatory pill. I was wondering if its good for acne or have anyone had any experience with it if so please give me feedback thank u!!!!

 
Sponsors Lightbulb
   
Old 04-21-2006, 08:59 AM   #2
Veteran
(female)
 
Join Date: Nov 2003
Posts: 484
caliente HB User
Re: Naproxen?

i was on naproxen years ago after a back injury. my doctor told me it was just a muscle relaxer, and that it was basically the same thing as Aleve. it certainly did nothing for my skin.

 
Sponsors Lightbulb
   
Old 04-22-2006, 05:41 PM   #3
Senior Member
(female)
 
Join Date: Jul 2005
Posts: 149
Erica in IL HB User
Re: Naproxen?

It's used more often as a pain reliever. I have not heard of it being used to reduced the inflammation of acne and doubt it would help. When I get headaches I'll take the OTC version of it and it has had no noticeable effects to my acne. Plus there is speculation that long-term use can cause dependency.

 
Old 04-22-2006, 07:38 PM   #4
Member
(female)
 
Join Date: Mar 2006
Location: Bellevue, Nebraska,USA
Posts: 71
sapphire99 HB User
Arrow Re: Naproxen?

Definetly does not help with acne! I started breaking out pretty bad after going on birth control pill last year, and a month after I started I injured my leg somehow and was perscribed Naproxen for the pain and swelling. It did help a little with the leg pain, but my acne remained the same... and believe me I would know the difference because I was breaking out with HUGE cysts that stay forever!

 
Old 04-24-2006, 03:43 PM   #5
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 212
omalll HB User
Re: Naproxen?

naproxen is the same as the pain reliever Aleve. its an NSAID, so as to say, its an anti-inflammitory. but it doesnt relieve acne. during my period I take a naproxen everyday for the cramps, and my skin is no better.

 
Old 04-25-2006, 10:09 AM   #6
Newbie
(female)
 
Join Date: Apr 2006
Posts: 3
gurlie0521 HB User
Re: Naproxen?

I take neproxen during volleyball for sport related injuries along with longterm injuries from playing for so long. Its never done ne thing for my skin or to hurt my skin ..... Jus dont take it on an empty tummy, I have to eat something with it otherwise I feel sick.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sleeping problems caused by Naproxen oobenstein Sleep Disorders 1 05-25-2009 05:23 PM
Naproxen for TMJ? valentine92 TMJ Disorder -TemporoMandibular Joint 1 11-28-2007 10:06 AM
naproxen, it's really starting to hurt my stomach, help! kimmy46 Lupus 5 09-28-2007 08:40 AM
naproxen...does it help? Hacamila Arthritis 1 09-14-2006 06:28 PM
Naproxen 500mg rog123 Pain Management 3 08-16-2006 06:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!